| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon leak occurred.A 8.0 x 20, 75cm mustang balloon catheter was advanced for dilatation.However,during inflation, the pressure could not be increased.When the device was pulled out, leakage in the proximal end of the balloon was noted and there appeared to be a pinhole.The procedure was completed with a different device.No patient complications were reported.
Additional Manufacturer Narrative
(b5) describe event or problem updated.
Event or Problem Description
It was reported that balloon leak occurred.An 8.0 x 20, 75cm mustang balloon catheter was advanced for dilatation.However,during inflation, the pressure could not be increased.When the device was pulled out, leakage in the proximal end of the balloon was noted and there appeared to be a pinhole.The procedure was completed with a different device.No patient complications were reported.It is further reported that there was no visible pinhole found before inflation and it was after the third inflation that the leakage was noted in proximal of the balloon.